# SDR C2XA04BT015

- Difficulty date: February 1, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79639
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR---CO2430, DURING EWR TURNAROUND MAINTENANCE FOUND EMERGENCY BATTERY PACK TO BE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, IAW EMB145 AMM NR 33-50-00 OPS.  CHECKED SYSTEM GOOD.
